# SDR DLM88960280

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984DL
- Make and model: Doug MD-88
- Aircraft serial: 53311
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Switch
- Condition: Failed
- Location: Nlg
- Component: H141016
- Stage of operation: CL
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

NLG GREEN LIGHT DID NOT ILLUMINATE WITH GEAR HANDLE EXTENDED.  NLG WAS UP AND RED LIGHT WAS NOT ON.  AFTER 2 ANNUN/OIG LIGHT TESTS, GREEN LIGHT ILLUMINATED NORMALLY.  REMOVED AND REPLACED S1-412 NLG DOWN AND LOCKED SWITCH.  JACKED AND SWUNG NLG SEVERAL TIMES, ALL INDICATIONS NORMAL.
